Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Claudio I. CORREA
|Number||Authors, Title and Details|
Claudio I. CORREA, Gabriel N. GATICA, Ricardo RUIZ-BAIER: New mixed finite element methods for the coupled Stokes and Poisson-Nernst-Planck equations in Banach spaces. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 57, 3, pp. 1511-1551, (2023).
Claudio I. CORREA, Gabriel N. GATICA: On the continuous and discrete well-posedness of perturbed saddle-point formulations in Banach spaces. Computers & Mathematics with Applications, vol. 117, pp. 14-23, (2022).